Back
 JAMP  Vol.4 No.7 , July 2016
Existence of Positive Periodic Solutions for a Time-Delay Biological Model
Abstract:

Based on the classic Lotlk-Volterra cooperation model, we establish a time-delay model of which a species cannot survive independently. By continuation theorem, we discuss existence of positive periodic solutions of the model.

Cite this paper: Wang, B. and Zhang, H. (2016) Existence of Positive Periodic Solutions for a Time-Delay Biological Model. Journal of Applied Mathematics and Physics, 4, 1300-1304. doi: 10.4236/jamp.2016.47137.
References

[1]   Wang, G.X., et al. (2006) Ordinary Differential Equation. Higher Education Press, Beijing. (In Chinese)

[2]   Lin, Z.S. (2006) Pop-ulation Dynamics. Science Press, Beijing. (In Chinese)

[3]   Lin, S.Q. and Lu, Z.Y. (2006) Permanence for Two-Spcies Lotka-Volterra System with Delays. Mathematical Biosciences and Engineering, 3, 137-144.

[4]   Jiang, Q.Y., Xie, J.X. and Ye, J. (2003) Mathematical Model. Higher Education Press, Beijing. (In Chinese)

[5]   Xie, X.D. and Chen, F.D. (2014) Study on the Dynamics of Cooperative Population Model. Science Press, Beijing. (In Chinese)

[6]   Chen, L.S. and Liu, S.Q. (2010) Study on Population Biology Model of Stage Structure. Science Press, Beijing. (In Chinese)

[7]   Chen, L.S. (1988) Essential Mathematical Biology. Science Press, Beijing.

 
 
Top